# SDR 2005FA0000681

- Difficulty date: December 29, 2004
- Submitted: May 11, 2005
- Operation: General aviation
- Aircraft: N191DW
- Make and model: Lancar LC42550FG
- Aircraft serial: 42022
- Engine: Cont IO550*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part serial: 167
- Condition: Loose
- Location: Nlg
- Part time: 127 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF NOSE GEAR STRUT HARDWARE IT WAS FOUND TO HAVE LOOSE STRUT MOUNTING HARDWARE. (K)
